# SDR SIMA201122801

- Difficulty date: August 16, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 23,044 hours, 19,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY STRIP 4TH FROM THE FRONT IS INOP.  REMOVED AND REPLACED FLOOR PROXIMITY STRIP LIGHT 4TH FROM THE FRONT IAW EMB 140 AMM 33-50-12.  OPS CHECK GOOD.
